Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246879] of Jian-Guo Liu

Papers Published

  1. Şimşek, E; Liu, J; Liu, QH, A spectral integral method and hybrid SIM/FEM for layered media, IEEE Transactions on Microwave Theory and Techniques, vol. 54 no. 11 (2006), pp. 3878-3884, ISSN 0018-9480 [doi]
    (last updated on 2017/12/14)

    Abstract:
    This paper first presents a spectral integral method (SIM) for electromagnetic scattering from homogeneous dielectric and perfectly electric conducting objects straddling several layers of a multilayered medium. It then uses this SIM as an exact radiation boundary condition to truncate the computational domain in the finite-element method (FEM) to form a hybrid SIM/FEM, which is applicable to arbitrary inhomogeneous objects. Due to the high accuracy of the SIM, the sampling density on the radiation boundary requires less than five points per wavelength to achieve 1% accuracy. The efficiency and accuracy of the developed methods have been demonstrated with several numerical experiments for the TM Z case. The TE Z case can be obtained by duality. © 2006 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320